# SDR QR9R2024021600002

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09720959297
- Aircraft time: 4,752 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: B293M00C1001
- Part serial: 00547
- Condition: Faulted
- Location: Hyd System
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING HOVER, RIGHT SIDE ONLY MASTER CAUTION ILLUMINATED. #2 HYD PUMP INDICATED A FLUCTUATION IN PRESSURE FROM 110 TO 30. REMOVED AND REPLACED PRESSURE SWITCH/TRANSDUCER; MOC COMPLETED IAW AMM 29-39-00, 8-1.
